# SDR ASAA12411090

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 40,968 hours, 22,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 10607595
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER FELL OFF AFT LEFT GALLEY.   REPLACED L325 ASSY REF WDM 33 29 01, OPS NORMAL.
